Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Redness, swelling in face, recurring diarrhea. Taking benadryl, steroids. Opinion?

My daughter seems to have a virus that started a couple of weeks ago with diarrhea off and on for the last couple of weeks. Now she seems to be having an allergic reaction with redness and swelling to the face for the last 36 hours or so we have been treating her with benedryl and the doctor put her on steroids for the next five days to help with the swelling. We cant seem to get rid of the allergic reaction at this point and the doctor has not suggested anything else. what can we do?
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
i think he diarhea must have been allergic to some food or medicine or some substance as you gave antibiotics it shifted to other palce
get allergy doctor consultation as you he may tell you cause by doing tests
meantime give anti allergic tabs ointments on area affectes
antacid gel tds with low protein diet plenty f fluids till then
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor